آمار

تعداد نشریات43
تعداد شماره‌ها1,221
تعداد مقالات15,001
تعداد مشاهده مقاله50,461,191
تعداد دریافت فایل اصل مقاله13,550,709
Jha, Navnit, Verma, Shikha. (1402). Infinitely smooth multiquadric RBFs combined high-resolution compact discretization for nonlinear 2D elliptic PDEs on a scattered grid network. سامانه مدیریت نشریات علمی, 11(4), 753-775. doi: 10.22034/cmde.2023.51339.2136
Navnit Jha; Shikha Verma. "Infinitely smooth multiquadric RBFs combined high-resolution compact discretization for nonlinear 2D elliptic PDEs on a scattered grid network". سامانه مدیریت نشریات علمی, 11, 4, 1402, 753-775. doi: 10.22034/cmde.2023.51339.2136
Jha, Navnit, Verma, Shikha. (1402). 'Infinitely smooth multiquadric RBFs combined high-resolution compact discretization for nonlinear 2D elliptic PDEs on a scattered grid network', سامانه مدیریت نشریات علمی, 11(4), pp. 753-775. doi: 10.22034/cmde.2023.51339.2136
Jha, Navnit, Verma, Shikha. Infinitely smooth multiquadric RBFs combined high-resolution compact discretization for nonlinear 2D elliptic PDEs on a scattered grid network. سامانه مدیریت نشریات علمی, 1402; 11(4): 753-775. doi: 10.22034/cmde.2023.51339.2136


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب